Illinois, 2011Flash Flooding and Damaging Winds in Illinois, June 13 to 14, 2011
June 13 to 14, 2011 · NWS LSX · 7 events in 3 counties and zones
Storm complex over west central Illinois brought in a lot of precipitation as well as some reports of damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Storm complex over west central Illinois brought in a lot of precipitation as well as some reports of damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 13, 12:37 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 13, 12:37 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
137 PM CDT MON JUN 13 2011
.DISCUSSION...
/347 AM CDT MON JUN 13 2011/
FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL
TRACK...IF IT DEVELOPS.
MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY
LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP
ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS
OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT
MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY.
BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS
LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS
EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT
DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA
DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE
ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE
FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS
DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO
THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY.
KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA
DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL
CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF
CONFIDENCE TO LOWER POPS AT THIS TIME EITHER. MDLS PROG SFC LOW
DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF
APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND
HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW.
MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE
GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE
UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT
ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT
TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING. HAVE
TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A
CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM.
PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND
MADE FEW IF ANY CHANGES.
TILLY
&&
.AVIATION...
/122 PM CDT MON JUN 13 2011/
MAIN FCST CHALLENGE THRU THE PERIOD WILL BE TIMING AND COVERAGE OF
TSTMS. ONE BATCH IS PUSHING SE THRU CENTRAL AND SE MO WHILE
ANOTHER AREA OF SCATTERED TSTMS HAS DVLPD OVER NE MO...SE OF AN
ONGOING COMPLEX MOVING EAST ACROSS IA. EXPECT THE TSTMS ACROSS NE
MO TO CONTINUE TO SLIDE SE THIS AFTERNOON AND EVENTUALLY AFFECT
KSTL/KSUS AND KUIN. THERE MAY BE A LULL IN THE ACTIVITY THIS
EVENING...UNLESS TSTMS CAN DEVELOP ACROSS NE KS AND NW MO. IF THAT
HAPPENS...WHICH IS FAR FROM CERTAIN...THEN KCOU COULD BE AFFECTED
LATE THIS AFTERNOON OR EARLY THIS EVENING AND THEN POSSIBLY MOVING
INTO THE STL METRO AREA THIS EVENING. WHAT APPEARS MORE LIKELY IS
AN AREA OF TSTMS DEVELOPING NORTH OF I70 LATE THIS EVENING AND
THEN SLIDING SE INTO THE STL METRO AREA AFTER MIDNIGHT. THIS
ACTIVITY COULD VERY WELL LAST THROUGH THE OVERNIGHT HOURS AND INTO
TUESDAY MORNING. ANOTHER BREAK IS POSSIBLE LATE TUESDAY MORNING
BEFORE MORE CHANCES FOR STORMS TUESDAY AFTERNOON...ESP FOR KUIN
AND THE STL METRO AREA. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING HAIL...ESP OVERNIGHT. VFR CONDITIONS ARE EXPECTED
EXCEPT UNDER THE MORE INTENSE STORMS. WARM FRONT TO LINGER IN THE
AREA THROUGH THE PERIOD...SO WINDS TO REMAIN ELY OR SELY.
SPECIFICS FOR KSTL...
TSTMS HAVE DEVELOPED OVER THE PAST HOUR OR SO ACROSS NE MO AND ARE
SLIDING SE AND SHOULD AFFECT KSTL LATER THIS AFTERNOON. THERE SHOULD
BE A LULL THIS EVENING BEFORE ANOTHER ROUND OF SHRA/TSTMS MOVE
BACK INTO THE AREA OVERNIGHT. ACTIVITY COULD LAST INTO TUESDAY
MORNING BEFORE MOVING OUT. MORE STORMS COULD REDEVELOP LATER
TUESDAY AFTERNOON. ANY OF THESE STORMS COULD PRODUCE HAIL.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Jun 13, 12:38 PM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
138 PM CDT MON JUN 13 2011
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
138 PM CDT MON JUN 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF MISSOURI AND SOUTHWEST
ILLINOIS THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY BE
SEVERE CAPABLE OF PRODUCING LARGE HAIL.
THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE
SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE
OVER THE SAME LOCATIONS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL
ALSO BE POSSIBLE.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS .
MILLER
In the hours before
Special weather statement, Jun 13, 10:27 AM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CDT MON JUN 13 2011
MOZ051-052-060-131715-
LINCOLN MO-MONTGOMERY MO-WARREN MO-
1127 AM CDT MON JUN 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARREN...MONTGOMERY
AND WESTERN LINCOLN COUNTIES UNTIL 1215 PM CDT...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WELLSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MONTGOMERY CITY...
BUELL...
BELLFLOWER...
NEW FLORENCE...
JONESBURG...
HAWK POINT...
OLNEY...
HIGH HILL...
TRUXTON...
CAVE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
GLASS
Local storm report, Jun 13, 11:04 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jun 13, 11:06 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM HAIL 2 NE WENTZVILLE 38.83N 90.83W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jun 13, 11:50 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
GOSSELINLocal storm report, Jun 13, 11:52 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
CORRECTED EVENT TIME
GOSSELINLocal storm report, Jun 13, 1:42 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E2.00 INCH COLE MO TRAINED SPOTTER
0615 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E1.25 INCH COLE MO TRAINED SPOTTER
HAIL RANGED BETWEEN QUARTER SIZE AND HALF DOLLAR SIZE.
0620 AM HAIL 6 SSE HARRISBURG 39.06N 92.42W
06/13/2011 E0.50 INCH BOONE MO COCORAHS
0621 AM HAIL 3 NW HALLSVILLE 39.15N 92.26W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0625 AM HAIL 12 N COLUMBIA 39.13N 92.33W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0626 AM HAIL 1 W COLUMBIA 38.95N 92.33W
06/13/2011 E0.50 INCH BOONE MO COCORAHS
0639 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E0.25 INCH BOONE MO EMERGENCY MNGR
SEVERAL REPORTS OF PEA SIZE HAIL IN DOWNTOWN COLUMBIA
RELAYED TO COLUMBIA EOC.
0657 AM HAIL 3 E MEXICO 39.17N 91.81W
06/13/2011 E1.75 INCH AUDRAIN MO TRAINED SPOTTER
0700 AM HAIL 1 W MEXICO 39.17N 91.89W
06/13/2011 E1.75 INCH AUDRAIN MO TRAINED SPOTTER
0714 AM HAIL 4 SW BENTON CITY 39.10N 91.82W
06/13/2011 E0.88 INCH AUDRAIN MO TRAINED SPOTTER
0715 AM HAIL 5 W NEW BLOOMFIELD 38.72N 92.18W
06/13/2011 E0.50 INCH CALLAWAY MO COCORAHS
0716 AM HAIL 12 S SULLIVAN 38.04N 91.17W
06/13/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
0725 AM HAIL 1 E ASHLAND 38.77N 92.23W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0727 AM HAIL 6 WSW CUBA 38.03N 91.50W
06/13/2011 E0.25 INCH CRAWFORD MO LAW ENFORCEMENT
0731 AM HAIL 6 S FULTON 38.77N 91.95W
06/13/2011 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
0731 AM HAIL 3 ESE CARRINGTON 38.80N 92.01W
06/13/2011 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
0733 AM HAIL 3 E CARRINGTON 38.80N 92.00W
06/13/2011 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
0736 AM HAIL 5 WSW OAK HILL 38.18N 91.51W
06/13/2011 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
0749 AM HAIL 11 NW POTOSI 38.05N 90.93W
06/13/2011 E0.88 INCH WASHINGTON MO TRAINED SPOTTER
HAIL RANGED FROM PEA SIZED UP TO NICKEL SIZED.
0752 AM HAIL 2 W GUTHRIE 38.76N 92.13W
06/13/2011 E0.70 INCH CALLAWAY MO TRAINED SPOTTER
0753 AM HAIL 2 NE WENTZVILLE 38.83N 90.83W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
0755 AM HAIL 10 NW CUBA 38.17N 91.53W
06/13/2011 E2.75 INCH CRAWFORD MO LAW ENFORCEMENT
HAIL COVERING THE GROUND...VARIOUS SIZES...LARGEST
OBSERVED WAS BASEBALL SIZED
0800 AM HAIL 7 N POTOSI 38.04N 90.78W
06/13/2011 E0.25 INCH WASHINGTON MO TRAINED SPOTTER
SOME SLIGHTLY LARGER HAIL AS WELL
0805 AM HAIL CUBA 38.06N 91.41W
06/13/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
0808 AM HAIL CUBA 38.06N 91.40W
06/13/2011 E0.50 INCH CRAWFORD MO TRAINED SPOTTER
GETTING BIGGER
0812 AM HAIL CUBA 38.06N 91.40W
06/13/2011 E0.50 INCH CRAWFORD MO TRAINED SPOTTER
0813 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0814 AM HAIL BLACKWELL 38.04N 90.62W
06/13/2011 E1.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
LASTED APPROXIMATELY 10 MINUTES
0823 AM HAIL 5 SW STEELVILLE 37.92N 91.42W
06/13/2011 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
0824 AM HAIL 6 SW STEELVILLE 37.91N 91.43W
06/13/2011 M1.00 INCH CRAWFORD MO MESONET
COCORAHS REPORT
0832 AM HAIL WELDON SPRING 38.72N 90.65W
06/13/2011 E0.70 INCH ST. CHARLES MO NWS EMPLOYEE
0834 AM HAIL 4 W CHERRYVILLE 37.86N 91.35W
06/13/2011 E0.70 INCH CRAWFORD MO TRAINED SPOTTER
0.88 INCHES OF RAIN IN 45 MINUTES
0838 AM HAIL 1 WSW FRENCH VILLAGE 37.96N 90.41W
06/13/2011 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
0853 AM HAIL 4 NE WENTZVILLE 38.85N 90.81W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
HAIL RANGED FROM PEA TO DIME SIZED
0913 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0913 AM HAIL 4 W MCBAINE 38.89N 92.52W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0914 AM HAIL WATERLOO 38.33N 90.16W
06/13/2011 E0.25 INCH MONROE IL TRAINED SPOTTER
0915 AM HAIL 4 WSW BIXBY 37.64N 91.15W
06/13/2011 M0.50 INCH IRON MO TRAINED SPOTTER
0925 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E0.88 INCH BOONE MO BROADCAST MEDIA
HAIL OBSERVED IN SOUTHWEST COLUMBIA
0928 AM HAIL 2 E MCBAINE 38.89N 92.41W
06/13/2011 E1.50 INCH BOONE MO TRAINED SPOTTER
HAIL SIZE RAPIDLY DECREASED TO PEA...NEAR CITY LIMITS
OF COLUMBIA
0930 AM HAIL 4 NNE EASLEY 38.86N 92.36W
06/13/2011 E0.70 INCH BOONE MO TRAINED SPOTTER
0931 AM HAIL 3 ESE MCBAINE 38.87N 92.39W
06/13/2011 E0.70 INCH BOONE MO TRAINED SPOTTER
ONGOING
0936 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E1.00 INCH BOONE MO BROADCAST MEDIA
HAIL OBSERVED OFF OF ROUTE K IN SOUTH PART OF COLUMBIA
0952 AM HAIL 3 NW JEFFERSON CITY 38.61N 92.23W
06/13/2011 E0.25 INCH COLE MO TRAINED SPOTTER
0953 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E0.88 INCH COLE MO TRAINED SPOTTER
1013 AM HAIL ELLINGTON 37.24N 90.97W
06/13/2011 E1.00 INCH REYNOLDS MO TRAINED SPOTTER
STORM ACCOMPANIED BY ESTIMATED WINDS IN EXCESS OF 60
MPH. NUMBEROUS 5 TO 6 INCH TREE LIMBS DOWN.
1020 AM HAIL ELLINGTON 37.24N 90.97W
06/13/2011 E1.25 INCH REYNOLDS MO TRAINED SPOTTER
1215 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
PHILLIPSONThunderstorm Wind, Adams
- When
- June 13, 2:20 PM CST to 2:25 PM CST
- Where
- Adams County, 1.73 mi NE of Quincy to 0.8 mi SW of Quincy
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.949, -91.379
Thunderstorm winds blew down numerous large tree limbs around town.
Thunderstorm Wind, Adams
- When
- June 13, 2:36 PM CST
- Where
- Adams County, (Uin)quincy Muni Arp
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.950, -91.200
Thunderstorm Wind, Adams
- When
- June 13, 2:40 PM CST
- Where
- Adams County, 0.79 mi NNW of Liberty
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.880, -91.108
Thunderstorm winds blew down several power lines.
Thunderstorm Wind, Pike
- When
- June 13, 2:50 PM CST
- Where
- Pike County, Kinderhook
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 39.700, -91.150
Flash Flood, Adams
- When
- June 13, 6:15 PM CST to June 14, 11:00 AM CST
- Where
- Adams County, 2.78 mi NW of Quincy to 1.98 mi SSW of Bluff Hall
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.961, -91.433
Between 3 and 4 inches of rain fell in a short amount of time causing flash flooding. Several roads were flooded including County Road 1900E just south of Illinois Route 104.
Thunderstorm Wind, Pike
- When
- June 13, 10:55 PM CST
- Where
- Pike County, 1.13 mi NNE of Barry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.694, -91.039
Thunderstorm winds blew down several large tree limbs.
Flash Flood, Brown
- When
- June 13, 11:10 PM CST to June 14, 11:00 AM CST
- Where
- Brown County, 0.55 mi ENE of Timewell to 4.73 mi NE of Benville
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.002, -90.860
Between two and four inches of rain fell in a short amount of time causing flash flooding. Several roads were flooded including County Road 750N about half a mile east of Illinois Route 99.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, June 13 to 30, 20113 deaths · 140 injured · 1 event
- Hail and Damaging Winds in Mississippi, June 13, 20112 deaths · 3 injured · $3.0 million · 1.5 in hail · 8 events
- Hail and Damaging Winds in Mississippi, June 13, 2011$1.1 million · 1 in hail · 36 events
- Tornado and Dust Storm in Arkansas, June 13 to 16, 20114 injured · $86,000 · EF0 · 27 events
- Hail and Damaging Winds in Iowa, June 13, 2011$331,000 · 59 kt wind · 22 events
- Flash Flood and Flood in Iowa, June 13 to 15, 2011$433,000 · 2 in hail · 15 events
- Hail and Damaging Winds in Arkansas, June 13, 2011$575,000 · 1.75 in hail · 3 events
- Tornado and Hail in Arkansas, June 13, 2011$127,000 · EF1 · 9 events
- Lightning Strike in Wyoming, June 13, 2011$200,000 · 1 event
- Wildfire in Texas, June 13 to 19, 2011$200,000 · 1 event
- Damaging Winds in Louisiana, June 13, 2011$151,000 · 50 kt wind · 2 events
- High Wind in Iowa, June 13, 2011$125,000 · 56 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 330625, 330626, 330627, 330628, 330630, 330632, 330633.